# SDR USAABA03029

- Difficulty date: August 10, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C12858CA01
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 11 - EN ROUTE, CREW RECEIVED INDICATIONS THAT BOTH FMGEC'S HAD LOST DATA.  CREW MANUALLY ENTERED WAYPOINTS AND ROUTE DATA WAS UPLINKED.  SYSTEM PERFORMED NORMALLY THROUGHOUT THE REMAINDER OF THE FLIGHT. MAINTENANCE REPLACED BOTH FMGEC'S.  (M)
